Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 33, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 21, 2016, 4:42 AM CDT. It took effect at Apr 21, 2016, 10:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2016, 4:42 AM CDT (09:42 UTC)
- In effect from
- Apr 21, 2016, 10:00 PM CDT
- Expired
- Apr 22, 2016, 3:50 PM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
659 WHUS73 KGRB 210942 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT THU APR 21 2016 ...DENSE MARINE FOG TODAY FOLLOWED BY GUSTY NORTH WINDS AND BUILDING WAVES TONIGHT INTO FRIDAY... .SOUTH WINDS WILL BRING MOIST AIR INTO THE REGION...CAUSING DENSE MARINE FOG TO DEVELOP OVER THE RELATIVELY COLD WATERS OF LAKE MICHIGAN. THE FOG SHOULD DISSIPATE THIS EVENING AS A COLD FRONT BRINGS INCREASING NORTH WINDS AND DRIER AIR INTO THE REGION. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM LATE THIS EVENING THROUGH MOST OF FRIDAY. LMZ541>543-211745- /O.NEW.KGRB.MF.Y.0005.160421T0942Z-160422T0000Z/ /O.NEW.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 442 AM CDT THU APR 21 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY. * VISIBILITY WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES IN DENSE MARINE FOG TODAY. THE FOG SHOULD DISSIPATE BY EARLY EVENING. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-211745- /O.NEW.KGRB.SC.Y.0033.160422T0300Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 442 AM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
9 follow-up statements
264 WHUS73 KGRB 211502 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CDT THU APR 21 2016 ...DENSE MARINE FOG TODAY FOLLOWED BY GUSTY NORTH WINDS AND BUILDING WAVES TONIGHT INTO FRIDAY... .SOUTH WINDS WILL BRING MOIST AIR INTO THE REGION...ALLOWING FOR DENSE MARINE FOG TO CONTINUE OVER THE RELATIVELY COLD WATERS OF LAKE MICHIGAN. THE FOG SHOULD DISSIPATE THIS EVENING AS A COLD FRONT BRINGS INCREASING NORTH WINDS AND DRIER AIR INTO THE REGION. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM LATE THIS EVENING THROUGH MOST OF FRIDAY BEHIND THE COLD FRONT. LMZ541>543-212315- /O.CON.KGRB.MF.Y.0005.000000T0000Z-160422T0000Z/ /O.CON.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1002 AM CDT THU APR 21 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * VISIBILITY WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES IN DENSE MARINE FOG TODAY. THE FOG SHOULD DISSIPATE BY EARLY EVENING. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-212315- /O.CON.KGRB.SC.Y.0033.160422T0300Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1002 AM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY... * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
556 WHUS73 KGRB 212020 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CDT THU APR 21 2016 ...DENSE MARINE FOG WILL LIFT THIS EVENING...FOLLOWED BY GUSTY NORTH WINDS AND BUILDING WAVES TONIGHT INTO FRIDAY... .SOUTHEAST WINDS WILL BRING MOIST AIR INTO THE REGION...ALLOWING FOR DENSE MARINE FOG TO CONTINUE OVER THE RELATIVELY COLD WATERS OF LAKE MICHIGAN THROUGH THIS EVENING. THE FOG SHOULD DISSIPATE THIS EVENING AS A COLD FRONT BRINGS INCREASING NORTH WINDS AND DRIER AIR INTO THE REGION. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM TONIGHT THROUGH MOST OF FRIDAY BEHIND THE COLD FRONT. LMZ541>543-220430- /O.CON.KGRB.MF.Y.0005.000000T0000Z-160422T0000Z/ /O.CON.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 320 PM CDT THU APR 21 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * VISIBILITY WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES IN DENSE MARINE FOG THROUGH THIS EVENING. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-220430- /O.CON.KGRB.SC.Y.0033.160422T0300Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 320 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY... * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
194 WHUS73 KGRB 212342 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 642 PM CDT THU APR 21 2016 ...DENSE MARINE FOG WILL CONTINUE THIS EVENING...FOLLOWED BY GUSTY NORTH WINDS AND BUILDING WAVES TONIGHT INTO FRIDAY... .SOUTHEAST WINDS WILL BRING MOIST AIR INTO THE REGION...ALLOWING FOR DENSE MARINE FOG TO CONTINUE OVER THE RELATIVELY COLD WATERS OF LAKE MICHIGAN THROUGH THIS EVENING. THE FOG SHOULD DISSIPATE EARLY TONIGHT...AS A COLD FRONT BRINGS INCREASING NORTH WINDS AND DRIER AIR INTO THE REGION. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM TONIGHT THROUGH MOST OF FRIDAY BEHIND THE COLD FRONT. LMZ541>543-220745- /O.EXT.KGRB.MF.Y.0005.000000T0000Z-160422T0300Z/ /O.CON.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 642 PM CDT THU APR 21 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * VISIBILITY WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES IN DENSE MARINE FOG THROUGH THIS EVENING. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-220745- /O.CON.KGRB.SC.Y.0033.160422T0300Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 642 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY... * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
837 WHUS73 KGRB 220225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT THU APR 21 2016 ...DENSE MARINE FOG WILL CONTINUE THROUGH EARLY TONIGHT...FOLLOWED BY GUSTY NORTH WINDS AND BUILDING WAVES TONIGHT INTO FRIDAY... .SOUTHEAST WINDS WILL BRING MOIST AIR INTO THE REGION...ALLOWING FOR DENSE MARINE FOG TO CONTINUE OVER THE RELATIVELY COLD WATERS OF LAKE MICHIGAN THROUGH EARLY TONIGHT. THE FOG SHOULD GRADUALLY DISSIPATE...AS A COLD FRONT BRINGS INCREASING NORTH WINDS AND DRIER AIR INTO THE REGION. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM TONIGHT THROUGH MOST OF FRIDAY BEHIND THE COLD FRONT. LMZ541-221030- /O.CAN.KGRB.MF.Y.0005.000000T0000Z-160422T0300Z/ /O.CON.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 925 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-221030- /O.EXT.KGRB.MF.Y.0005.000000T0000Z-160422T0400Z/ /O.CON.KGRB.SC.Y.0033.160422T0300Z-160423T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CDT THU APR 21 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * VISIBILITY WILL BE REDUCED TO LESS THAN ONE MILE AT TIMES IN DENSE MARINE FOG THROUGH THIS EVENING. * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-221030- /O.CON.KGRB.SC.Y.0033.160422T0300Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 925 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY LATE EVENING...THEN CONTINUE OVERNIGHT INTO FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
387 WHUS73 KGRB 220345 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1045 PM CDT THU APR 21 2016 ...DENSE MARINE FOG LIFTING LATE THIS EVENING...THEN GUSTY NORTH WINDS AND BUILDING WAVES LATE TONIGHT INTO FRIDAY... .WINDS HAVE SHIFTED TO THE NORTHEAST BEHIND A COLD FRONT LATE THIS EVENING. THIS WIND SHIFT HAS CAUSED IMPROVEMENT IN VISIBILITIES ALONG THE LAKE SHORE. THOUGH AREAS MAY STILL HAVE REDUCED VISIBILITIES TO AROUND A MILE THROUGH MIDNIGHT...VISIBILITIES ARE EXPECTED TO IMPROVE FURTHER OVERNIGHT AS NORTH WINDS STRENGTHEN. GUSTY NORTH WINDS AND BUILDING WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT FOR THE REST OF TONIGHT THROUGH MOST OF FRIDAY BEHIND THE COLD FRONT. LMZ542-543-221145- /O.CAN.KGRB.MF.Y.0005.000000T0000Z-160422T0400Z/ /O.CON.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1045 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. * NORTH WINDS WILL INCREASE TO 15 TO 25 KTS OVERNIGHT AND CONTINUE THROUGH EARLY EVENING ON FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT...PEAKING DURING THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-221145- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1045 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * NORTH WINDS WILL INCREASE TO 15 TO 25 KTS OVERNIGHT AND CONTINUE INTO EARLY AFTERNOON ON FRIDAY. * WAVES WILL BUILD TO 2 TO 4 FT...LOCALLY HIGHER IN THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-221145- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1045 PM CDT THU APR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * NORTH WINDS WILL INCREASE TO 15 TO 25 KTS OVERNIGHT AND CONTINUE THROUGH EARLY EVENING ON FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT...PEAKING DURING THE MORNING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
176 WHUS73 KGRB 220847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT FRI APR 22 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TODAY... .GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. LMZ521-522-221700- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 AM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH ABOUT MIDDAY BEFORE DIMINISHING. * WAVES WILL BE 2 TO 4 FT THIS MORNING...THEN GRADUALLY SUBSIDE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-221700- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 AM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTH WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH ABOUT MIDDAY BEFORE DIMINISHING. * WAVES WILL BE 3 TO 5 FT THROUGH MOST OF THE DAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
568 WHUS73 KGRB 221454 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CDT FRI APR 22 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TODAY... .GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. LMZ521-522-221800- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 954 AM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH ABOUT MIDDAY BEFORE DIMINISHING. * WAVES WILL BE 2 TO 4 FT THIS MORNING...THEN GRADUALLY SUBSIDE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-222300- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 AM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTH WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH ABOUT MIDDAY BEFORE DIMINISHING. * WAVES WILL BE 3 TO 5 FT THROUGH MOST OF THE DAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS73 KGRB 221816 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 116 PM CDT FRI APR 22 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TODAY... .GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. LMZ521-522-221930- /O.EXP.KGRB.SC.Y.0033.000000T0000Z-160422T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 116 PM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE GUSTY WINDS THAT CREATED BOTH WIND AND WAVE CONDITIONS POTENTIALLY HAZARDOUS TO SMALL CRAFT HAVE LARGELY DIMINISHED. BOATERS ON THE BAY SHOULD STILL EXERCISE CAUTION AS WAVES ARE DIMINISHING SLOWLY...AND SOME GUSTS TO AROUND 20 KNOTS ARE STILL BEING REPORTED. $$ LMZ541>543-230000- /O.CON.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 116 PM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTH WINDS OF 10 TO 20 KTS ALONG WITH FREQUENT GUSTS UP TO 25 KNOTS SHOULD CONTINUE THROUGH ABOUT MIDDAY BEFORE DIMINISHING. * WAVES WILL BE 3 TO 5 FT THROUGH MOST OF THE DAY...SUBSIDING THIS EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
167 WHUS73 KGRB 222050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT FRI APR 22 2016 ...WINDS AND WAVES HAVE SUBSIDED THIS AFTERNOON... .NORTH WINDS ON LAKE MICHIGAN HAVE DIMINISHED LATE THIS AFTERNOON...WITH WAVES ALSO FALLING TO BELOW HAZARDOUS LEVELS. LMZ541>543-222200- /O.CAN.KGRB.SC.Y.0033.000000T0000Z-160423T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 350 PM CDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 4:14 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 21, 4:14 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CDT THU APR 21 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 414 AM CDT THU APR 21 2016 PCPN TRENDS AND TEMPERATURES ARE THE MAIN FCST CONCERNS. SHOWER ACTIVITY WAS NOT AS WIDESPREAD AS EXPECTED EARLY THIS MORNING...WITH THE WESTERN PERIPHERY OF THE WARM CONVEYER BELT RAIN BAND JUST CLIPPING OUR LAKESHORE COUNTIES...AND AN ARCHING BAND OF LIGHT SHOWERS NEAR THE WI/UPPER MI BORDER. A LARGE DRY SLOT WAS CAUSING SHOWERS TO DECREASE ELSEWHERE IN THE CWA. A SURGE OF LOW-LEVEL MOISTURE...WITH DEW POINTS IN THE UPPER 40S TO LOWER 50S...WAS MOVG INTO C/EC WI...RESULTING IN LOW CLOUD AND PATCHY FOG DEVELOPMENT. HAVE BACKED OFF A BIT ON POPS FOR THE MORNING HOURS...AS THE DRY SLOT IMPACTS THE REGION. CONTINUED THE TREND OF INCREASING POPS FROM NW TO SE THIS AFTERNOON AS LOW PRESSURE AND AN ASSOCIATED COLD FRONT MOVE THROUGH THE REGION. SBCAPES INCREASE TO 250-500 J/KG OVER MUCH OF C/EC WI THIS AFTERNOON...SO KEPT A CHANCE OF TSTMS IN THE FCST FOR A FEW HOURS IN THE MID TO LATE AFTERNOON. PCPN SHOULD TAPER OFF THIS EVG AS THE SFC LOW AND FRONT EXIT...AND DRIER AIR PUSHES INTO THE REGION. EXPECT DECREASING CLOUDS LATE TONIGHT AND FRIDAY MORNING AS CANADIAN HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. PLENTY OF SUNSHINE AND LOW RELATIVE HUMIDITY CAN BE EXPECTED FRIDAY AFTERNOON. HAVE USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR TEMPS THE NEXT COUPLE DAYS. HIGH TEMPS SHOULD BE IN THE 60S TODAY...AND IN THE 50S ON FRIDAY. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 414 AM CDT THU APR 21 2016 A LOW AMPLITUDE MID LEVEL RIDGE AND SURFACE HIGH PRESSURE OVER THE REGION SHOULD KEEP THE FORECAST AREA GENERALLY DRY FRIDAY NIGHT AND SATURDAY. THERE IS A SLIGHT CHANCE FOR RAIN IN FAR NORTH CENTRAL WISCONSIN SATURDAY AFTERNOON. THIS IS ASSOCIATED WITH SOME MID LEVEL SHORT WAVE ENERGY AND THE RIGHT ENTRANCE REGION OF AN UPPER JET MAX. RAIN CHANCES SPREAD ACROSS THE ENTIRE AREA ON SUNDAY AS THE SHORT WAVE CONTINUES SOUTHEAST AND A DEVELOPING FRONTAL BOUNDARY MOVES INTO WISCONSIN FROM THE NORTH. FLOW ALOFT SHOULD THEN BECOME MORE ZONAL...AS A 500MB LOW APPROACHES FROM THE WEST AND THE FRONT PASSES THROUGH THE AREA AND STALLS TO OUR SOUTH. THIS SETUP WILL BRING AT LEAST A CHANCE FOR RAIN TO THE ENTIRE AREA SUNDAY THROUGH MONDAY NIGHT...AND THUNDER IS ALSO POSSIBLE AT TIMES. SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE SHOULD RESULT IN A PERIOD OF DRY WEATHER TUESDAY AND TUESDAY NIGHT...BEFORE THE NEXT APPROACHING SURFACE SYSTEM AND 500MB LOW BRING RAIN CHANCES BACK TO MAINLY CENTRAL AND EAST CENTRAL WISCONSIN FOR WEDNESDAY. HIGH TEMPERATURES WILL START OUT NEAR NORMAL FOR THE WEEKEND...BEFORE FALLING BELOW NORMAL FOR MONDAY THROUGH WEDNESDAY DUE TO CLOUDS...RAIN...AND AN ONSHORE COMPONENT OF THE SURFACE WIND. LOWS SHOULD GENERALLY BE WITHIN 5 DEGREES OF NORMAL. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1037 PM CDT WED APR 20 2016 INCOMING SCATTERED SHOWERS ARE NOT THAT IMPRESSIVE...AS THEY PINWHEEL AROUND AN UPPER LOW OVER IOWA. THE LOW COVERAGE AND INTENSITY OF SHOWER ACTIVITY HAS INCREASED UNCERTAINTY IN REGARDS TO FOG POTENTIAL LATER TONIGHT. AS A RESULT...HAVE TRENDED HIGHER WITH CIGS/VSBYS LATE TONIGHT INTO THURSDAY MORNING. STILL THINK WILL SEE IMPROVEMENT OF CIGS/VSBYS LATE MORNING INTO MID-AFTERNOON BEFORE SHOWERS REDEVELOP. SCATTERED SHOWERS AND A FEW RUMBLES OF THUNDER ARE POSSIBLE AS PRECIP ROTATES SOUTHEAST MID TO LATE AFTERNOON. THEN SHOWERS WILL END THURSDAY EVENING...BUT CIGS WILL BE DROPPING BY THEN INTO IFR/MVFR RANGE. && .MARINE... ISSUED AT 414 AM CDT THU APR 21 2016 HAVE ISSUED A MARINE DENSE FOG ADVISORY FOR THE LAKE MICHIGAN MARINE ZONES. LOW-LEVEL MOISTURE WILL CONTINUE TO INCREASE ALONG THE LAKESHORE...CAUSING FOG TO FORM OVER THE RELATIVELY COLD WATER. WEB CAMS ARE STARTING TO SHOW SIGNS OF FOG DEVELOPMENT...AND SUSPECT THAT CONDITIONS WILL DETERIORATE THROUGH THE EARLY TO MID MORNING HOURS. HAVE MATCHED UP WITH NEIGHBORING OFFICES TO THE SOUTH AND PUT AN EXPIRATION TIME OF 7 PM THURSDAY ON THE FOG ADVISORY. PATCHY DENSE FOG COULD LINGER INTO THE EARLY EVENING...ESPECIALLY IN THE SOUTH...BUT RAPID IMPROVEMENT WILL OCCUR AFTER A COLD FRONT MOVES THROUGH. HAVE ALSO ISSUED A SMALL CRAFT ADVISORY FOR TONIGHT AND FRIDAY... AS GUSTY NORTH WINDS DEVELOP IN THE WAKE OF THE CANADIAN COLD FRONT...AND WAVES BUILD TO 3 TO 5 FEET. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......MPC MARINE.........KIECKBUSCH
Hazardous weather outlook, Apr 21, 4:23 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 423 AM CDT THU APR 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 423 AM CDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN THIS AFTERNOON...BUT NO SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN ON SUNDAY AND SUNDAY NIGHT. NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-220930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 423 AM CDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE MARINE FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES TODAY...ESPECIALLY ON LAKE MICHIGAN. A MARINE DENSE FOG ADVISORY HAS BEEN POSTED. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP THIS EVENING...AS GUSTY NORTH WINDS AND HIGH WAVES DEVELOP IN THE WAKE OF A CANADIAN COLD FRONT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ON FRIDAY. KIECKBUSCH/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:42 AM CDT | Marine Dense Fog Advisory | GRB | 18 hr | |
| Apr 21, 5:46 PM CDT | Special Weather Statement | GRB | Marathon, Marinette, Menominee, Oconto, Portage, Shawano and 2 more | 89 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.